IJPAM: Volume 99, No. 3 (2015)
STRUCTURE FUZZY METRIC SPACE
Mathematical Sciences Division
Institute of Advanced Study in Science and Technology
Paschim Boragaon, Guwahati, 781035, Assam, INDIA
Abstract. In this short paper we prove a fixed point theorem on structure fuzzy metric space which doesn't have unique fixed point.
Received: December 4, 2014
AMS Subject Classification: 54H25, 47H10
Key Words and Phrases: structure fuzzy metric space
Download paper from here.
DOI: 10.12732/ijpam.v99i3.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 367 - 371